# SDR AALA20060093

- Difficulty date: February 16, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N25071
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 514
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - RIGHT MID CABIN EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERY PACK AND CHARGER FOR RIGHT HAND MID CABIN EMERGENCY LIGHT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
